MAUDE Adverse Event Report: MEDTRONIC, INC. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC, INC. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37642
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are : product id 37092, product type accessory.Information references the main component of the system.Other relevant device(s) are: product id: 37092.Date of the event (b)(6) 2018 is an estimate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient who was implanted with an implantable neuro stimulator (ins) for essential tremor and movement disorders.Patient reported that they took their patient programmer (pp) to their neurologist office and they said it was not working, advised the patient to call the manufacturer.Patient stated that the antenna was not working and was showing poor communication/ pp won't do telemetry with antenna attached.Patient stated that they put new batteries in the pp last week.It was noted that the patient uses an antenna.It was reviewed for the patient to place the pp directly over the ins and sync with the ins, and the poor communication was resolved/connected successfully.No patient symptoms were reported.A replacement pp antenna was sent to the patient.No further patient complications were reported/ anticipated as a result of this event.
 
Additional Manufacturer Narrative
Additional concomitant medical products reference the main component of the system and other applicable components are : product id: (b)(4); serial# :unknown; product type: accessory.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the patient indicating the new programmer antenna resolved the poor communication issue between the programmer and the ins.No further patient complications were reported/ anticipated as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7681151
Report Number2182208-2018-01277
Device Sequence Number16331583
Product Code MHY
UDI-Device Identifier00643169518933
UDI-Public00643169518933
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37642
Device Catalogue Number37642
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer07/27/2018
08/08/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date07/31/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight61